Andrea (fushigi_na_chou) wrote in vaginapagina,
Andrea
fushigi_na_chou
vaginapagina

  • Mood:

How long do Plan B side effects last?

I took a Plan B Wednesday afternoon after a condom mishap Tuesday night. This is the second time I've taken a Plan B, and the first time I took it, mostly it delayed my period by a few days, and sort of threw off my cycle for the next two and a half months by delaying my period a few days or so. I had some breast tenderness, but I usually have that with PMS anyway. Now, I know that Plan B affects everyone differently at different times (meaning, I know my experience with it this go-round shouldn't necessarily be the same as last time), but I was just wondering about some of the stuff that's going on with me now. I've been having headaches pretty much everyday for the past four or five days, feeling like my normal amount of food is just not sating me (I'm usually ravenous about an hour or so after eating a full meal), I've felt dizzy or lightheaded on a few instances (though I'm not sure if I attribute this to low blood sugar or not, I've usually felt it out of nowhere without any other "I'm hungry, must have food now!" symptoms). I've also had some loose stools (not necessarily diarrhea) the past four or five days as well, with some pretty noticeable gas pains. I had some breast tenderness right after taking Plan B (well, obviously not immediately, but like, within the following 24 hours), but it went away, was gone for a day, came back, went away, came back, now it's pretty much back for the past two days or so. My nipples also seem a little more sensitive, which is abnormal for me, even during my period/when I'm PMSing. I'm also practicing FAM (but I had two deaths in my family last month, so my sleep was off, and I stopped charting until this past week or so), and have noticed that my temperature has been steadily above 98 degrees when it's usually between 96.4 and 97.something. This could easily be because the weather has become the temperature of hellfire outside though, and I've been sleeping next to the boyfriend every night, and men are furnaces, so. Also, I have been doing some light drinking the past couple of nights (like, very light, one drink of liquor diluted in soda and not even enough to feel a buzz -- not sure how much that would affect my basal temperature). Nevertheless, just thought it might be worth mentioning.

I'm willing to just blow this all off as side effects of the Plan B (since I looked them up last night and they're all potential side effects), since I took it within 18 hours of the broken condom, but I'm just surprised that side effects would be lasting this long/show up this late. Is that normal/to be expected? I'm not really worried that I'm pregnant, because I took the Plan B so soon, unless I happened to have ovulated that day before we had sex (but like I said, I'm still just a newb with FAM, and I'd stopped tracking because of my erratic sleep patterns of late, so I wouldn't be able to know if/when I'd ovulated). My last period was on May 4, and I would be due for my period today if not for the Plan B. My cycles have always been 27-29 days (usually falling like clockwork at 28 days). Beyond testing on day 19 to give myself peace of mind, are there any other words of calm and wisdom I can/should consider? Again, I'm not too entirely worried that I'm pregnant -- just looking for someone to say "Yeah, those are Plan B side effects." 8) Thanks!

ETA I've also been experiencing some light cramping, but mostly in the last two or three days.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments